# SDR DLL10982240

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: 1l Door
- Component: 5165741
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER EXIT LIGHTS ILLUM TWICE DURING FLIGHT.  FOUND BATTERY PACK AT 1L DOOR OPS INTERMITTENTLY.  REPLACED SAME, OPS CK GOOD.
